Found: 33 resources


Narrow your search

Resource type

article (33)


Language

English (30)

Arabic (1)

Arabic and English (1)


Year
From To Submit

2020 (2)

2019 (3)

2018 (3)

2017 (2)

2016 (2)

More...
Listing 1 - 10 of 33
<<
Page
of 4
Sort by

On Higher N-Derivation Of Prime Rings

Baghdad Science Journal, 2014, Volume 11, Issue 2 عدد خاص بالمؤتمر النسوي الثاني, Pages 211-219
 

U- S Jordan Homomorphisim of Inverse Semirings

Iraqi Journal of Science, 2019, Volume 60, Issue 8, Pages 1783-1790
 

Derivable Maps of Prime Rings

Iraqi Journal of Science, 2013, Volume 54, Issue 1, Pages 191-194
 

On Free Action of Prime Rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2012, Volume 4, Issue 2, Pages 1-8

Reverse *-Centralizers on *-Lie Ideals

Iraqi Journal of Science, 2013, Volume 54, Issue 5, Pages 1158-1162

Jordan Generalized Centralizer on -Rings

Journal of College of Education, 2013, Volume , Issue 1, Pages 111-118

Generalized Permuting 3-Derivations of Prime Rings

Iraqi Journal of Science, 2016, Volume 57, Issue 3C, Pages 2312-2317

Jordan Permuting 3-Derivations of Prime Rings

Iraqi Journal of Science, 2017, Volume 58, Issue 2A, Pages 687-693
 

Listing 1 - 10 of 33
<<
Page
of 4
Sort by